Jump to content


Photo

Police warn of contaminated ecstasy tablets after three deaths[Guardian] heart-shaped tablets coloured purple, green, yellow and blu


  • Please log in to reply
1 reply to this topic

#1 mind

mind

    ?

  • Members
  • PipPipPipPipPipPip
  • 6850 posts

Posted 23 January 2013 - 12:29 AM

Police in Greater Manchester have warned (video) that the deaths of three young men in the last week may be related to contaminated ecstasy tablets circulating in the area and on Merseyside.

Officers have offered complete confidentiality to drug users in their attempts to track down the source of the heart-shaped tablets coloured purple, green, yellow and blue which are thought to have put a dozen other users in hospital.

The first death to be linked to them was in Tuebrook, Liverpool, where emergency services were called at 3.30am on Sunday to a guest house where a man had collapsed. Paramedics treated the 26-year-old at the scene and he was taken to hospital but died soon after arrival. He has not yet been named but had complained of feeling unwell after taking ecstasy.

Doctors were also unable to save two men from Wigan who went to hospital for treatment after taking ecstasy tablets. Gareth Ashton, 28, died at Wigan Infirmary on Monday, shortly after 19-year-old Jordan Chambers died at Oldham hospital.

Greater Manchester police said both were "apparently fit young men" and had suffered the same symptoms. Detailed toxicology tests are being done on all three victims before postmortem results are released. Recovering victims of what is thought to be the same syndrome are also being tested for chemical poisoning.

Det Chief Insp Howard Millington of Wigan CID said: "We are very concerned at how these deaths have occurred. Our main concern is that there may be a contaminated quantity of illegal drugs and if this goes unchecked it could result in further deaths.

"The drugs are believed to be ecstasy tablets, heart shaped in purple, green, yellow and blue. If you are suffering adverse effects after taking one of these tablets I would advise you to go to hospital for a checkup. If you have any information, I would ask you to contact police as soon as possible. We will treat the details you supply with the strictest of confidence.

"I would always urge people not to take illegal drugs and remind them that you do not know what they have been made up with. They can contain poisons and illicit chemicals that can have potentially fatal effects."

Tributes on Twitter to Jordan Chambers included the message: "God has gained an angel way too soon. Goodnight, God bless sweetheart." Another said: "Such a nice lad. You'll be truly missed." Ashton, also known as Gaz, was described by friends as "an absolute gem of a lad who always made everyone laugh".


http://www.guardian....-tablets-deaths
Letterlijk, spreekwoordelijk, dubbelzinnig.

>> Regels DHP << (klikbaar)
  • Geen links naar online RC-vendors/smartshops etc
  • Vragen om sources of online dealen is niet toegestaan, in het laatste geval wordt de overtreder ook meteen permanent verbannen.

#2 ThijsWTF

ThijsWTF

    Silent one

  • Members
  • 18 posts

Posted 23 January 2013 - 11:25 AM

Het klinkt als vervuilde pillen. Daarom altijd je shit laten testen.

Triest om te lezen dat er weer doden moeten vallen...




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users